Advances in Operator Theory

Compact and “compact” operators on standard Hilbert modules over $C^*$-algebras

Zlatko Lazović

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct a topology on the standard Hilbert module $H_{\mathcal{A}}$ over a unital $C^*$-algebra and topology on $H_ \mathcal {A} ^{#}$ (the extension of the module $H_{\mathcal{A}}$ by the algebra $\mathcal{A}^{**}$) such that any “compact” operator (i.e. any operator in the norm closure of the linear span of the operators of the form $z\mapsto x \langle y,z \rangle$, $x,y\in H_{\mathcal{A}}$ (or $x,y \in H_ \mathcal {A} ^{#}$)) maps bounded sets into totally bounded sets.

Article information

Source
Adv. Oper. Theory, Volume 3, Number 4 (2018), 829-836.

Dates
Received: 12 June 2018
Accepted: 29 June 2018
First available in Project Euclid: 7 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1530928843

Digital Object Identifier
doi:10.15352/aot.1806-1382

Subjects
Primary: 46L08: $C^*$-modules
Secondary: 47B07: Operators defined by compactness properties

Keywords
Hilbert module ‎compact operator‎ ‎ locally convex topology

Citation

Lazović, Zlatko. Compact and “compact” operators on standard Hilbert modules over $C^*$-algebras. Adv. Oper. Theory 3 (2018), no. 4, 829--836. doi:10.15352/aot.1806-1382. https://projecteuclid.org/euclid.aot/1530928843


Export citation

References

  • M. Frank, Self-duality and $C^*$-reflexivity of Hilbert $C^*$-modules, Z. Anal. Anwend. 9 (1990), no. 2, 165–176.
  • D. J. Kečkić and Z. Lazović, Compact and “compact” operators on standard Hilbert modules over $W^*$-algebras, Ann. Funct. Anal. 9 (2018), no. 2, 258–270.
  • E. C. Lance, Hilbert $C^*$-modules: A Toolkit for Operator algebraists, London Math. Soc. Lecture Note Ser. 210, Cambridge Univ. Press, Cambridge, 1995.
  • V. M. Manuilov, Diagonalization of compact operators in Hilbert modules over finite $W^*$-algebras, Ann. Global Anal. Geom. 13 (1995), no. 3, 207–226.
  • V. M. Manuilov, Diagonalization of compact operators on Hilbert modules over $C^*$-algebras of real rank zero (in Russian), Mat. Zametki 62 no. 6 (1997), 865–870; English translation in Math. Notes 62 (1997), 726–730.
  • V. M. Manuilov and E. V. Troitsky, Hilbert $C^*$-Modules, Transl. Math. Monogr. 226 Amer. Math. Soc., Providence, 2005.
  • W. L. Paschke, Inner product modules over $B^*$-algebras, Trans. Amer. Math. Soc. 182 (1973), 443–468.
  • W. L. Paschke, Inner product modules arising from compact automorphism groups of von Neumann algebras, Trans. Amer. Math. Soc. 224 (1976), 87–-102.